MAUDE Adverse Event Report: MAGELLAN DIAGNOSTICS, INC. LEADCARE ULTRA CONSUMABLE; LEADCARE ULTRA,

MAGELLAN DIAGNOSTICS, INC. LEADCARE ULTRA CONSUMABLE; LEADCARE ULTRA,
Model Number 70-8090
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/13/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 1218996-2017-00035 addendum.User notified magellan to indicate results were "not matching up".The dates for these tests are on or around (b)(6) 2014.Patient 1 (sample 1): on leadcare ultra analyzer [not reportable].Samples run immediately after preparation in treatment reagent, in ug/dl: 3.2.Sample results after being held in treatment reagent for 72 hrs and tested, in ug/dl: 7.7.Patient 1 (sample 2): on leadcare ultra analyzer [not reportable].Samples run immediately after preparation in treatment reagent, in ug/dl: 3.2.Sample results after being held in treatment reagent for 1hr and tested, in ug/dl: 6.6.Patient 1 (sample 3): on leadcare ultra analyzer [not reportable].Samples run immediately after preparation in treatment reagent, in ug/dl: 3.2.Sample results after being held in treatment reagent for 1hr and tested, in ug/dl: 6.6.After further investigation, it has been determined that the reported blood lead sample.Data above was produced by the leadcare.Ultra instrument only.The samples were never re-tested using a standard reference method to get a "true" sample level, as a result there was no confirmation as to the inacuracy of the results and in accordance with our mdr decision tree these results would not be considered reportable.Same device kit from customer could not be used.The lot 1312bu materials were from magellan inventory.The customer's inventory was exhausted.Late filing is part of magellan diagnostics, inc.Response to fda's 483 issued on 29jun2017.Complaint # (b)(4).
 
Event or Problem Description
Mdr 1218996-2017-00035 addendum.Customer reported samples tested immediately after addition to treatment reagent produce lower blood lead values than when they are allowed to sit for 1 hour, 24 hours, or 72 hours in the treatment reagent before testing.

Brand Name
LEADCARE ULTRA CONSUMABLE
Common Device Name
LEADCARE ULTRA,
Manufacturer (Section D)
MAGELLAN DIAGNOSTICS, INC.
101 billerica ave.
building 4
n. billerica MA 01862
MDR Report Key9356620
Report Number1218996-2019-00041
Device Sequence Number13573009
Product Code DOF
UDI-Device Identifier00850355006024
UDI-Public00850355006024
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K123563
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2015
Device Model Number70-8090
Device Catalogue Number70-8090
Device Lot Number1312BU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2014
Initial Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1